Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 7, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Jan 20, 2014, 2:32 PM EST. It took effect at Jan 21, 2014, 7:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2014, 2:32 PM EST (19:32 UTC)
- In effect from
- Jan 21, 2014, 7:00 AM EST
- Expired
- Jan 22, 2014, 7:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
914 WHUS72 KTAE 201932 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 232 PM EST MON JAN 20 2014 ...HAZARDOUS WINDS AND SEAS FOR SMALL CRAFT WILL DEVELOP BEHIND A COLD FRONT ON TUESDAY... .A COLD FRONT SHOULD SWEEP THROUGH THE NORTHEAST GULF OF MEXICO EARLY ON TUESDAY...CAUSING WINDS TO SHIFT TO THE NORTHWEST AND INCREASE TO AROUND 20 TO 25 KNOTS. GUSTS COULD REACH AROUND 30 KNOTS AND SEAS ARE LIKELY TO BUILD AS HIGH AS 10 FEET OFFSHORE. OCCASIONAL WAVES COULD REACH 13 FEET IN THOSE SAME AREAS. GMZ750-770-210400- /O.NEW.KTAE.SC.Y.0007.140121T1200Z-140122T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 232 PM EST MON JAN 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS. * SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-210400- /O.NEW.KTAE.SC.Y.0007.140121T1600Z-140122T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 232 PM EST MON JAN 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 7 AM EST WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS. * SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 08-LAMERS
6 follow-up statements
924 WHUS72 KTAE 210238 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 938 PM EST MON JAN 20 2014 ...HAZARDOUS WINDS AND SEAS FOR SMALL CRAFT WILL DEVELOP BEHIND A COLD FRONT ON TUESDAY... .A COLD FRONT SHOULD SWEEP THROUGH THE NORTHEAST GULF OF MEXICO EARLY ON TUESDAY...CAUSING WINDS TO SHIFT TO THE NORTHWEST AND INCREASE TO AROUND 20 TO 25 KNOTS. GUSTS COULD REACH AROUND 30 KNOTS AND SEAS ARE LIKELY TO BUILD AS HIGH AS 10 FEET OFFSHORE. OCCASIONAL WAVES COULD REACH 13 FEET IN THOSE SAME AREAS. GMZ750-770-210930- /O.CON.KTAE.SC.Y.0007.140121T1200Z-140122T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 938 PM EST MON JAN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS. * SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-210930- /O.CON.KTAE.SC.Y.0007.140121T1600Z-140122T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 938 PM EST MON JAN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO 7 AM EST WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS. * SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
652 WHUS72 KTAE 210836 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 336 AM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM THIS MORNING THROUGH WEDNESDAY MORNING... .A COLD FRONT SHOULD SWEEP THROUGH THE NORTHEAST GULF OF MEXICO THIS MORNING...CAUSING WINDS TO SHIFT TO THE NORTHWEST AND INCREASE TO AROUND 20 TO 25 KNOTS. GUSTS COULD REACH AROUND 30 KNOTS AND SEAS ARE LIKELY TO BUILD AS HIGH AS 10 FEET OFFSHORE. OCCASIONAL WAVES COULD REACH 13 FEET IN THOSE SAME AREAS. GMZ750-770-211630- /O.CON.KTAE.SC.Y.0007.140121T1200Z-140122T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 336 AM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST WEDNESDAY... * WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS. * SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-211630- /O.CON.KTAE.SC.Y.0007.140121T1600Z-140122T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 336 AM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 AM EST WEDNESDAY... * WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS. * SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
415 WHUS72 KTAE 211532 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1032 AM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... .A COLD FRONT WILL CONTINUE TO SWEEP THROUGH THE COASTAL WATERS THIS MORNING...CAUSING WINDS TO SHIFT TO THE NORTHWEST AND INCREASE TO AROUND 20 TO 25 KNOTS. GUSTS COULD REACH AROUND 30 KNOTS AND SEAS ARE LIKELY TO BUILD AS HIGH AS 10 FEET OFFSHORE. OCCASIONAL WAVES COULD REACH 13 FEET IN THOSE SAME AREAS. GMZ750-770-212100- /O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1032 AM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS. * SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-212100- /O.CON.KTAE.SC.Y.0007.140121T1600Z-140122T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1032 AM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS. * SEAS: PEAKING 7 TO 10 FEET. OCCASIONAL WAVES UP TO 13 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 08-LAMERS
700 WHUS72 KTAE 212018 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 318 PM EST TUE JAN 21 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... .SMALL CRAFT ADVISORY WINDS AND SEAS WILL CONTINUE THROUGH TONIGHT BEFORE CONDITIONS IMPROVE WEDNESDAY MORNING AS HIGH PRESSURE BUILDS OVER THE WATERS. LOWER WINDS AND SEAS WILL THEN PERSIST THROUGH THURSDAY...BEFORE WINDS INCREASE ESPECIALLY OFFSHORE RAPIDLY AGAIN BEHIND ANOTHER COLD FRONT. ADVISORY LEVEL CONDITIONS ARE LIKELY THURSDAY NIGHT INTO FRIDAY MORNING BEFORE NOTICEABLY DECREASING INTO SATURDAY...THEN INCREASING AGAIN ON SATURDAY AFTERNOON. GMZ750-770-220400- /O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 318 PM EST TUE JAN 21 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS: PEAKING AT 9 TO 11 FEET. OCCASIONAL WAVES UP TO 14 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-220400- /O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 318 PM EST TUE JAN 21 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS: PEAKING AT 7 TO 11 FEET. OCCASIONAL WAVES UP TO 13 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WALSH/GOULD
775 WHUS72 KTAE 220228 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 928 PM EST TUE JAN 21 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... .SMALL CRAFT ADVISORY WINDS AND SEAS WILL CONTINUE THROUGH TONIGHT BEFORE CONDITIONS IMPROVE WEDNESDAY MORNING AS HIGH PRESSURE BUILDS OVER THE WATERS. LOWER WINDS AND SEAS WILL THEN PERSIST THROUGH THURSDAY...BEFORE WINDS INCREASE ESPECIALLY OFFSHORE RAPIDLY AGAIN BEHIND ANOTHER COLD FRONT. ADVISORY LEVEL CONDITIONS ARE LIKELY THURSDAY NIGHT INTO FRIDAY MORNING BEFORE NOTICEABLY DECREASING INTO SATURDAY...THEN INCREASING AGAIN ON SATURDAY AFTERNOON. GMZ750-770-220930- /O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 928 PM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS: PEAKING AT 9 TO 11 FEET. OCCASIONAL WAVES UP TO 14 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-220930- /O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 928 PM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * SEAS: PEAKING AT 7 TO 11 FEET. OCCASIONAL WAVES UP TO 13 FEET POSSIBLE OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NAVARRO/GOULD
790 WHUS72 KTAE 220844 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 344 AM EST WED JAN 22 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... .SMALL CRAFT ADVISORY WINDS AND SEAS WILL CONTINUE EARLY THIS MORNING...ESPECIALLY WELL OFFSHORE...BEFORE CONDITIONS IMPROVE AS HIGH PRESSURE BUILDS OVER THE WATERS TODAY. CAUTIONARY CONDITIONS WILL REMAIN LIKELY THROUGH MIDDAY ACROSS OUR OFFSHORE WATERS. GMZ730-750-755-765-770-775-221200- /O.CON.KTAE.SC.Y.0007.000000T0000Z-140122T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 344 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS: NORTHWEST AROUND 20 KNOTS WITH GUSTS 25 TO 30 KNOTS WELL OFFSHORE. * SEAS: PEAKING AROUND 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 11:42 AM EST, 2 hours 50 minutes earlier.
Area forecast discussion, Jan 20, 11:42 AM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1142 AM EST Mon Jan 20 2014 .Near Term [Through Today]... Temperatures have been rising much quicker than forecast all morning and we adjusted max temps up a couple of degrees to account for this. This also brings us nicely in line with neighboring offices. The remainder of the forecast is on track. && .Prev Discussions [645 AM EST]... .Short Term [Tonight Through Wednesday]... Mean trough over the eastern half of the country will re-amplify tonight and drive a cold front across the forecast area early on Tuesday. Lack of deep layer moisture should limit shower activity associated with the front. However, mid- and upper-level forcing may be enough to generate a few showers, especially over the coastal waters. A cooler airmass will move back in to the region in the wake of the front. Temperatures will vary widely on Tuesday, with highs ranging from the upper 60s over the southeast ahead of the front, to the mid 50s in SE Alabama behind the front. Strong cold air advection will drive temperatures into the 20s for most locations Tuesday night, with the northern tier possibly reaching hard freeze criteria. Temperatures will struggle to recover on Wednesday with highs likely not getting out of the 40s across the forecast area. .Long Term [Wednesday Night Through Monday]... The long wave trough will persist across the eastern U.S. through the period. This means we will continue to see a parade of cold fronts sweeping across the area in such rapid succession that there will not be enough time between fronts for much of a return of moisture off the Gulf of Mexico to become established. Therefore PoPs will be 10% or less through Friday with temperatures well below normal. Light freezes are forecast for Wednesday and Thursday nights. Model discrepancies remain at this time with respect to the forecast for Friday night and Saturday due primarily to differences in the strength of a Pacific short wave trough moving into the base of the larger scale trough across the Gulf Coast states, and the surface response to that wave. Both the 12z GFS and 00z Euro develop a low over the northwest Gulf of Mexico on Friday. The Euro is deeper with the system and quicker to bring it eastward at a more northerly latitude than the GFS. Therefore, the Euro paints a more pessimistic forecast. A guidance blended forecast gives low chance PoPs for this event. .Aviation... [Through 12Z Tuesday]... VFR conditions under mostly clear skies and light southwest winds will prevail for all terminals through this afternoon. This evening, a very weak disturbance will push scattered low clouds over all terminals. MVFR restrictions are most likely at KDHN and KECP, especially later in the night as the main frontal system approaches from the west. .Marine... Winds will increase tonight as a cold front crosses the coastal waters. Small Craft Advisory conditions will develop Tuesday morning and persist through Tuesday night. Conditions will improve Wednesday and Thursday as high pressure builds over the waters. Offshore winds will increase once again by Friday as another front crosses the waters. .Fire Weather... Relative humidity values will remain above critical levels through Tuesday. In the wake of a dry cold front, transport winds will be quite high on Tuesday resulting in high dispersions. On Wednesday, significantly drier air will be in place and warning decisions will be based on fuel moisture levels for FL and GA. At this time AL is not expected to meet necessary low RH duration requirements on Wednesday. Stay tuned. .Hydrology... The Apalachicola River near Blountstown remains in minor flood stage until Monday afternoon. Other area rivers are in action stage, but are not forecast to reach flood stage. No significant rainfall is expected through the forecast period. && .Preliminary Point Temps/PoPs... Tallahassee 68 42 64 28 49 / 0 0 20 0 0 Panama City 65 51 63 31 49 / 0 20 20 0 0 Dothan 67 41 56 27 49 / 0 10 10 0 0 Albany 67 39 56 24 47 / 0 0 10 0 0 Valdosta 67 41 62 27 48 / 0 0 10 0 0 Cross City 66 43 68 30 51 / 0 0 20 0 0 Apalachicola 65 51 66 30 48 / 0 10 20 0 0 && .TAE Watches/Warnings/Advisories... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...WOOL SHORT TERM...CAMP LONG TERM...WOOL AVIATION...HARRIGAN MARINE...CAMP FIRE WEATHER...HARRIGAN HYDROLOGY...BOLDEN
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.